# SDR V0XR202305080001

- Difficulty date: March 28, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N36915
- Make and model: Emb EMB-145LR
- Aircraft serial: 145421
- System (JASC): 5220 · Emergency Exits
- Part: Beam
- Part number: 14527695001
- Condition: Corroded
- Location: Zone 800
- Part time: 42,331 hours, 32,602 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING ESCAPE HATCH LOWER FRAME CORRODED ON OUTER SURFACE. REMOVED AND REPLACED LOWER FRAME ON LEFT OVER WING EMERGENCY ESCAPE HATCH IAW EMB 145 SRM 52-21-02, SRM 51-40-02, SRM 51-20-03
